# SDR AU510001648

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: 8538R
- Condition: Faulty
- Location: Pitot System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PITOT HEAD HEATING SYSTEM FAILED.
